# SDR IPXA13177779

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT LOCATED 5" AFT OF FRAME 86 AND 2" RT OF STR 45.  CUT OUT DAMAGE 2.375" X 1.5" AND INSTALLED DOUBLER IAW EO A300-5330-50 353-A.
